Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 22, Number 2

The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension
Sébastien Boucksom, Jean-Pierre Demailly, Mihai Păun and Thomas Peternell.
J. Algebraic Geom. 22 (2013), 201-248
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019449
Boundedness of the successive minima on arithmetic varieties
Hideaki Ikoma.
J. Algebraic Geom. 22 (2013), 249-302
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019450
Positivity and vanishing theorems for ample vector bundles
Kefeng Liu, Xiaofeng Sun and Xiaokui Yang.
J. Algebraic Geom. 22 (2013), 303-331
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019451
Characterization of smooth Schubert varieties in rational homogeneous manifolds of Picard number $1$
Jaehyun Hong and Ngaiming Mok.
J. Algebraic Geom. 22 (2013), 333-362
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019452
Autoduality of compactified Jacobians for curves with plane singularities
Dima Arinkin.
J. Algebraic Geom. 22 (2013), 363-388
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019453
The Sarkisov program
Christopher D. Hacon and James McKernan.
J. Algebraic Geom. 22 (2013), 389-405
Abstract, references and article information
Full-text PDF
MathSciNet review: 3019454
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website